Potential methods in continuum mechanics.
Georgian mathematical journal, Tome 1 (1994) no. 6, pp. 599-640 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: survey of the application of potential theory in continuum mechanics
@article{GMJ_1994__1_6_47174,
     author = {Gegelia, T. and Jentsch, L.},
     title = {Potential methods in continuum mechanics.},
     journal = {Georgian mathematical journal},
     pages = {599--640},
     year = {1994},
     volume = {1},
     number = {6},
     zbl = {0815.35120},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_1994__1_6_47174/}
}
TY  - JOUR
AU  - Gegelia, T.
AU  - Jentsch, L.
TI  - Potential methods in continuum mechanics.
JO  - Georgian mathematical journal
PY  - 1994
SP  - 599
EP  - 640
VL  - 1
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/GMJ_1994__1_6_47174/
LA  - en
ID  - GMJ_1994__1_6_47174
ER  - 
%0 Journal Article
%A Gegelia, T.
%A Jentsch, L.
%T Potential methods in continuum mechanics.
%J Georgian mathematical journal
%D 1994
%P 599-640
%V 1
%N 6
%U http://geodesic.mathdoc.fr/item/GMJ_1994__1_6_47174/
%G en
%F GMJ_1994__1_6_47174
Gegelia, T.; Jentsch, L. Potential methods in continuum mechanics.. Georgian mathematical journal, Tome 1 (1994) no. 6, pp. 599-640. http://geodesic.mathdoc.fr/item/GMJ_1994__1_6_47174/